Gail has seemed depressed lately and sort of detached. It makes sense that anyone in her situation has every right to feel depressed, and it makes sense that she is withdrawing within herself. But it just doesn't feel right.
I talked with her about it on Sunday and pointed out some odd behaviors which she hadn't noticed. She has done some research, and the medication that she has to take for gastropariesis has side effects of depression and anxiety (what's your choice, madam? nausea and throwing up, or depression and anxiety?).
So maybe that is the problem. Or maybe being on dialysis is taking too much of other drugs out of her system. Or maybe it's a menopausal thing. or maybe... or maybe...
It is so hard to tell what is going on.
And how much do doctors even know about drug interactions? And then throw dialysis into that mix. And then throw blood sugar ups and downs into it. Now try to figure it out!